Women only, please!!!

Share how living with this disease can and does impact your relationships. How do you cope? What questions to you have?
snyderra
Posts: 7
Joined: Thu Nov 23, 2006 1:45 am
Location: Indiana
Contact:

Postby snyderra » Mon Nov 27, 2006 3:39 pm

I had the same problem, but we figured out it was my antidepressant, not the Requip. I switched from Lexapro to Wellbutrin, and, actually, the sex was better than before I was on anything at all! Yay for Wellbutrin! When I started the Requip, I was already on Lexapro, so it's difficult to say if the Requip made it worse or better. I just know I can't take my Requip---or my clonazepam, when I was on it---too long before bed. Otherwise that kills the mood no matter what!
Rachel

User avatar
ctravel12
Posts: 2125
Joined: Mon Jul 03, 2006 2:02 am
Location: Lake Havasu City, Arizona
Contact:

women only, please!!!

Postby ctravel12 » Mon Nov 27, 2006 5:20 pm

I had a bad sinus infection about a month ago and for some reason I still cannot shake it. I did go to the dr and got some antibiotics which helped but I am still very tired and still somewhat of a cough (not bad) but last night I did not feel too spiffy so decided to take OTC tylenol cold tablets, well this is the first time in about 2 months that my rls really came in full bloom again.

Needless to say, I did not sleep too well. I hope that I did not keep my hubby awake as I was jerking alot last night. So I guess that is a no no. I guess that you learn from trial and error.
Charlene
Taking one day at a time

mich711
Posts: 7
Joined: Thu Jan 25, 2007 2:55 pm

question about sexual side effects of meds

Postby mich711 » Thu Jan 25, 2007 3:08 pm

When you all talk about not having much of a libido or something similar, do you mean that you aren't in the mood for sex (before it begins)or that you just cannot have an orgasm?

becat
Posts: 2842
Joined: Thu Apr 29, 2004 11:41 pm

Postby becat » Thu Jan 25, 2007 4:19 pm

Hi Mich and welcome to the board.
I have a question for you first, since you've posted 2 questions on the board like this......so I'm curious!

Are you doing research for an article, research for yourself, research for schooling? What's your goal for the information you'll learn?

Exhaustion is a huge problem and it's constant. So to slightly answer your question here, add the side effects of meds and it's not a good combination.

Again, Welcome,
Lynne

mich711
Posts: 7
Joined: Thu Jan 25, 2007 2:55 pm

Postby mich711 » Thu Jan 25, 2007 6:55 pm

Research? Oh, no, no research. I'm a woman who's trying to find out if what I exdperience is normal, that's all. I still would like to know if people are referring to simply not being in the mood for sex, or if they mean they cannot achieve orgasm.

ViewsAskew
Moderator
Posts: 14789
Joined: Thu Oct 28, 2004 6:37 am
Location: Chicago

Postby ViewsAskew » Thu Jan 25, 2007 7:05 pm

The DAs made is impossible to orgasm. They also reduced by interest. The first time I had sex after stopping them, it was like a revelation!

Not sure if this is the same as your situation - mine was caused by the drugs, not the RLS, or the exhastion of RLS.
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

jasteen
Posts: 7
Joined: Thu Sep 18, 2008 6:43 pm

lyrica and no sex drive

Postby jasteen » Mon Sep 29, 2008 4:08 am

b rwhite5 hi it is definately the lyrica. if you search lyrica side effects and you will see alot of this with lyrica. i am on it also and it has done nothing for my rls. i also tried requip which did nothing . i have really bad rls and these two drugs might work if the rls is not too bad but they do nothing for me. lyrics also makes it impossible well not impossible but really hard for a man and read the same for a woman. also the side effects of lyrica are crazy for a person like us but worth the side effects for people with extreme pain . i am quitting lyrica after 1 and a half weeks and have heard and read that sometimes the side eff. continue for a long time even after a few days of use. and some have not gone away.

lyrica does not work for me with moderate to sever rls and will give you no sex drive abd has terrible side effects like dizzy, depresstion, blurry eyes, sadness, anger, anxiety, suicide thoughts, terrible hunger and weight gain, weakness and no motivation. i have experienced all of these in less than 2 weeks on lyrica one pill at night 150mg. be careful with this drug.
good luck everyone 8)


Return to “Help for Relationships”

Who is online

Users browsing this forum: No registered users and 1 guest